# SDR SIMA952312

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 030
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: S52871300500699
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON AIRCRAFT ARRIVAL AT OHARA, NOTED THE LEFT MAIN LANDING GEAR BIFOLD DOOR WAS TORN AWAY FROM AIRCRAFT.  ACFT TT 1832.  (X)
